Opuscula Mathematica
Opuscula Math. 32, no. 2 (), 357-375
Opuscula Mathematica

Planar nonautonomous polynomial equations IV. Nonholomorphic case

Abstract. We give a few sufficient conditions for the existence of periodic solutions of the equation \(\dot{z}=\sum_{j=0}^n a_j(t)z^j-\sum_{k=1}^r c_k(t)\overline{z}^k\) where \(n \gt r\) and \(a_j\)'s, \(c_k\)'s are complex valued. We prove the existence of one up to two periodic solutions.
Keywords: periodic orbits, polynomial equations.
Mathematics Subject Classification: 34C25, 34C37.
Cite this article as:
Paweł Wilczyński, Planar nonautonomous polynomial equations IV. Nonholomorphic case, Opuscula Math. 32, no. 2 (2012), 357-375, http://dx.doi.org/10.7494/OpMath.2012.32.2.357
Download this article's citation as:
a .bib file (BibTeX), a .ris file (RefMan), a .enw file (EndNote)
or export to RefWorks.

RSS Feed

horizontal rule

ISSN 1232−9274, e-ISSN 2300−6919, DOI https://doi.org/10.7494/OpMath
Copyright © 2003−2017 OPUSCULA MATHEMATICA
Contact: opuscula@agh.edu.pl
Made by Tomasz Zabawa

horizontal rule

In accordance with EU legislation we advise you this website uses cookies to allow us to see how the site is used. All data is anonymized.
All recent versions of popular browsers give users a level of control over cookies. Users can set their browsers to accept or reject all, or certain, cookies.